# SDR KBM2004F00173

- Difficulty date: May 4, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Engine: Allsn 250C20B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 56337078012
- Part serial: 1099
- Condition: Fluctuates
- Location: Ng
- Part time: 922 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NG GAUGE FLUCTUATES BY I 0.5.  REMOVED AND REPLACED.
